# SDR RRXA000873

- Difficulty date: February 10, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A GOUGE AT THE SCREW HOLE ON THE LT WING I/B L/E LWR FRONT SPAR CAP, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.   REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  BLENDED DRILL START SMOOTH AND RETURNED TO SERVICE PER E.O. NR 99-236 WITH APPROVED 8110-3 DATED 2-10-00.
